| Model Number |
60PFSS45 |
| Medical Device Problem Codes |
Corroded (1131); Degraded (1153)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the tracheostomy tube appears to be damaged after the sterilization process.There appeared to be rust in the tracheostomy tube itself and the flex of the tube seemed compromised.No report of patient involvement.
Additional Manufacturer Narrative
Other text: a2, a3, a4, a5, a6, b5, and h6.Health effects, updated.
Event or Problem Description
Additional information received via email: the issues were noticed following sterilization after use but prior to any further use and removed from use immediately.No intervention needed but further tracheostomy tube needed immediately to replace affected tube.The event was resolved but this was the third occasion this has happened with this patient.No relevant tests/laboratory data.Other relevant history, including pre-existing conditions - the patient requires a tracheostomy tube to maintain the airway due to pharyngomalacia.Has chronic lung disease from prematurity with emphysematous bronchopulmonary dysplasia, and subglottic cysts.Was born at 24+5 weeks gestation and has previously required non-invasive ventilation at home and oxygen ? ventilation stopped 1 year ago, and oxygen stopped recently.Concomitant medical products and therapy dates (excludes treatment of event) ? the patient uses tracheostomy tubes, suction catheters, suction machine, ng tube and feeding pump.The medications prescribed at the time of incident were omeprazole twice daily, levetiracetam twice daily and azithromycin every other day.Patient info was added.Occurred in family home.No adverse patient effects were reported by the customer.
Additional Manufacturer Narrative
Evaluation codes: updated.Email is: (b)(6).No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.